SciELO - Scientific Electronic Library Online

 
vol.34 número3Stability in delay Volterra difference equations of neutral typeAsymptotic stability in totally nonlinear neutral difference equations índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

SELVI, M.; RAMYA, D.  y  JEYANTHI, P.. Skolem Difference Mean Graphs. Proyecciones (Antofagasta) [online]. 2015, vol.34, n.3, pp.243-254. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172015000300004.

A graph G = (V, E) with p vertices and q edges is said to have skolem difference mean labeling if it is possible to label the vertices x ∈ V with distinct elements f (x) from 1, 2, 3,. . . ,p + q in such a way that for each edge and the resulting labels of the edges are distinct and are from 1, 2, 3, . . . ,q. A graph that admits a skolem difference mean labeling is called a skolem difference mean graph. In this paper, we prove T ( K1,n1 : K1,n2: . . . : K1,nm›, T ‹ K1,n1 o K1,n2 o o o K1,nm), are skolem difference mean graphs.  

Palabras clave : Mean labeling; skolem difference mean labeling; skolem difference mean graph; extra skolem difference mean labeling.

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons